The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 2, Issue 3, 1986
Metadata
 

Geometry of KDV (1): Addition and the Unimodular Spectral Classes
H. P. McKean
pp. 235–261
Abstract | Full-Text PDF (1672 KB) | Metadata

On Kolchin's Theorem
C.P. Gupta
pp. 263–265
Abstract | Full-Text PDF (208 KB) | Metadata

Non-Negative Solutions of Generalized Porous Medium Equations
Bjorn E.J. Dahlberg and Carlos E. Kenig
pp. 267–305
Abstract | Full-Text PDF (2173 KB) | Metadata

A Weak Regularity Theorem for Real Analytic Optimal Control Problems
H. J. Sussmann
pp. 307–317
Abstract | Full-Text PDF (899 KB) | Metadata

Problèmes de Dirichlet, Neumann, Calderón dans les quasidisques pour les classes holderiennes
Michel Zinsmeister
pp. 319–332
Abstract | Full-Text PDF (726 KB) | Metadata

Several Characterizations for the Special Atom Spaces with Applications
Geraldo Soares de Souza, Richard O'Neil and G. Sampson
pp. 333–355
Abstract | Full-Text PDF (1223 KB) | Metadata